MathSciNet Relay Station
MathSciNet bibliographic data
MR352938 46B05
Johnson, W. B.; Odell, E. Subspaces of $L\sb{p}$ which embed into $l\sb{p}$. Compositio Math. 28 (1974), 37–49.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement